Identitäten und das Radikal in Jordan-Tripelsystemen.

Kurt Meyberg

Mathematische Annalen (1972)

  • Volume: 197, page 203-220
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Meyberg, Kurt. "Identitäten und das Radikal in Jordan-Tripelsystemen.." Mathematische Annalen 197 (1972): 203-220. <>.

author = {Meyberg, Kurt},
journal = {Mathematische Annalen},
pages = {203-220},
title = {Identitäten und das Radikal in Jordan-Tripelsystemen.},
url = {},
volume = {197},
year = {1972},

AU - Meyberg, Kurt
TI - Identitäten und das Radikal in Jordan-Tripelsystemen.
JO - Mathematische Annalen
PY - 1972
VL - 197
SP - 203
EP - 220
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.